# SDR SIMA20131118009

- Difficulty date: November 18, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY INOPERATIVE, WILL NOT HOLD CHARGE.  R & R EMERGENCY LIGHTING BATTERY.
